

Urban Indian Coalition of Arizona Bi-Annual Retreat Tuesday, January 23, 2024 Phoenix Indian Center, Inc. Hybrid Meeting 2:00 PM – 4:00 PM



Time	Торіс	Who
2:00-2:05pm	Refreshments	In-person attendees
2:05-2:15pm	 Welcome & Introductions Name Organization 	Kami
2:15-2:20pm	Review Minutes – December 12, 2023	Kami
2:20-3:05pm (45 min)	Two Spirit LGBTQ+ Safe Spaces, Allyship & Resources	Mattee Jim
3:05-3:10pm	 Coalition Updates Youth Gathering of Native Americans (GONA) Jan 2-5 - Winter Culture Camp Gathering of Native Americans (GONA) Jan 13 - Phoenix Indian School Visitors Center Jan 27th - Pascua Yaqui Tribal Complex Living in 2 Worlds (L2W) Osborn school district Dec 27th to Jan 5th - Winter Cultural Camp Feb 2nd - Madison #1 Middle School Feb 27th - Bogule Jr High Parenting in 2 Worlds (P2W) GCAHR - Lesson 5 C5 - Thursdays evenings C6 - Tuesday evenings C7 - Wednesday afternoons starting Jan 10th o Registration: Meeting Registration - Zoom C9 - Tuesday evenings starting Feb 13th o Registration: Meeting Registration - Zoom Safeguarding Medications 101 Jan 10th - Community Lunch & Learn Jan 10th - Community Dispose-A-Med Feb 15th - In-person evening workshop Registration: Rx360: Safeguarding Medication 101 Workshop Tickets, Thu, Feb 15, 2024 at 5:30 PM Eventbrite Question Persuade Refer Gatekeeper Training (QPR) Jan 10th - Community Jan 10th - Community 	Prevention Team

	 Registration: <u>Meeting Registration - Zoom</u> safeTALK Jan 5th – ASU Faculty – Closed training Network Support Roundtable Jan 19th Cultural Workshops Navajo Shoe Game Storytelling 4-part series Youth Coalition Vaping and Marijuana 101 – Community Dispose-A-Med Vaping and Marijuana Workshop Jan 24th - TD3 Professional Learning Center at Bustoz Registration: <u>https://www.eventbrite.com/e/vaping-and-marijuana-workshop-tickets-764137544967</u> 	
3:10pm- 3:20pm	Review of the Bylaws	Kami
3:20pm- 3:35pm (15min)	 Subcommittee Breakout Sessions: Recruitment & Outreach Committee Chair: Allen King Training & Workshop Committee Chair: Urban Indian Child Welfare Committee Chair: Elisia Manuel Suicide Prevention Committee Chair: Laboraex Abeita 	Kami
3:35-3:40pm	Subcommittee Reports	UICAZ Chairs
3:40-3:45pm	Coalition Member Announcements/Community Calendar	Coalition Members
3:45-3:50pm	Closing Announcements	Kami
3:50pm	Adjournment	Kami

Notetaker: Loren Tech Support: Perise

Next Hybrid Meeting: Date: February 27, 2024 Time: 2:00 PM – 4:00 PM Location: Phoenix Indian Center or via Zoom

2024 registration link: <u>https://us06web.zoom.us/meeting/register/tZMoc-gspigiHtR7_komeE5JvImdmDtDH1hR#/registration</u>

Note: Registration only needs to happen once. Once registered, you will have access to all future UICAZ meetings until December 2024.